Article Text

Download PDFPDF
Simvastatin-induced bilateral leg compartment syndrome and myonecrosis associated with hypothyroidism

Abstract

A 54-year-old hypothyroid male taking thyroxine and simvastatin presented with bilateral leg compartment syndrome and myonecrosis. Urgent fasciotomies were performed and the patient made an uneventful recovery with the withdrawal of simvastatin. It is likely that this complication will be seen more often with the increased worldwide use of this drug and its approval for all arteriopathic patients.

  • compartment syndrome
  • hypothyroidism
  • myonecrosis
  • simvastatin

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.